# SDR DXTA2025022802535

- Difficulty date: February 27, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N950QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0383
- Aircraft time: 1,168 hours, 791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: G Switch
- Condition: Tripped
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: FORWARD CABIN ERMERGENCY LIGHTS WILL NOT TURN OFF. RAN RESET PROCEDURE FROM AFM THEN POWERED AIRCRAFT DOWN AND BACK UP.  (ALSO, THE RESET BUTTON DID NOT CLICK WHEN PRESSED) CORRECTIVE ACTION; FOUND THAT THE #2 INERTIA SWITCH TO BE TRIPPED. RESET SWITCH AS REQUIRED. LET EMERGENCY BATTERIES CHARGE. PERFORMED OPS CHECKS. OPS CHECKS SATISFACTORY. WORK PERFORMED IRW CE-680A AMM 33-50-00.
